Skip to content

Probable Inference, the Law of Succession, and Statistical Inference

Wilson, E. B. (1927). Probable Inference, the Law of Succession, and Statistical Inference. Journal of the American Statistical Association, 22(158), 209-212.

Type
Journal article
Intellectual base
Primary research
Year
1927
Volume
22
Issue
158
Pages
209-212
DOI
10.1080/01621459.1927.10502953
DOI registrant
Taylor & Francis
Link
https://doi.org/10.1080/01621459.1927.10502953
Cited from
statistics_experimental_design

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

  • Confidence Intervals
    • This sourceIntroduces the Wilson score interval for a binomial proportion (a well-calibrated alternative to the Wald interval).

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:b8fbb82c5b89 · see in the full table